# SDR AU970891

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 363851
- Condition: Broken
- Location: Gear Selector
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR SELECTOR SWITCH SHAFT BROKEN. INSPECTION FOUND LOCATING TANG ON EMERGENCY LANDING GEAR EXTENSION HANDLE ALSO BROKEN AND FORK END TO DRIVE SHAFT DAMAGED. EXTENSION HANDLE HOUSING ALSO CRACKED.
